# SDR FDEA201005181572

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143450901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE HAS CORROSION BETWEEN STA 700-740, LBL 45.5.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-10-02. BLENDED AREA L= 20.0" W=1.0"   D=0.035". ORIG. MAT. 0.070 REMAINING 0.045". OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DET I. R & R SEAT TRACK STA 680 -780 LBL 45.5, PN 14345090-1.  MAJOR REPAIR.
